# SDR UPS05644391

- Difficulty date: April 29, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Engine: Ge CF680C2*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part serial: 704378
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON T/O LT ENGINE COMPRESSOR STALLED FELT BY CREW.  INDICATORS WERE FLUCTUATING AND A/C HAD LOSS OF POWER FROM LT ENGINE.  REMOVED AND REPLACED LEFT ENGINE PER TC 6002 AND TC 6001.
